# SDR UALA2009060101563

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN STA 1542, BL 0 IS CORRODED AROUND DRAIN HOLE STR 39L - 39R.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER TRIPLER REPAIR.
